# SDR AALA20170306006

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,222 hours, 39,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Bs 218 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT STRUT ON BULKHEAD LOWER END BETWEEN STRINGER 23L AND 24L.  REPAIRED SUPPORT STRUT PER SRM 53-01-00-001.
